# SDR HEEA083716

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- Aircraft time: 5,247 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030111
- Part serial: 268740
- Condition: Noisy
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD PUMP MAKES NOISE ON LET DOWN.
